Alert archive / New Mexico / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 24, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at Jun 11, 2011, 1:45 PM MDT for Colfax County, New Mexico. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 11, 2011, 1:45 PM MDT (19:45 UTC)
- Expired
- Jun 11, 2011, 2:30 PM MDT
- In force
- 45 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
County Colfax County, NM
The radar
The Pueblo radar (KPUX), 209 km from the middle of the area, began a volume at 19:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 11, 12:09 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 7.8 hours before the alert went out and 257 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 5041 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- -14 m²/s²
- 0-3 km storm-relative helicity
- 78 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
120
WUUS55 KABQ 111945
SVRABQ
NMC007-112030-
/O.NEW.KABQ.SV.W.0024.110611T1945Z-110611T2030Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
145 PM MDT SAT JUN 11 2011
THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL COLFAX COUNTY IN NORTHEAST NEW MEXICO
* UNTIL 230 PM MDT
* AT 136 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
MAXWELL...OR ABOUT 13 MILES NORTH OF SPRINGER...AND MOVING EAST AT
15 MPH.
* LOCATIONS IMPACTED INCLUDE...
COUNTY ROADS A7...A8...A10...AND A39...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST
OFFICE IN ALBUQUERQUE.
&&
LAT...LON 3677 10431 3638 10428 3642 10459 3655 10470
3666 10464
TIME...MOT...LOC 1944Z 264DEG 11KT 3655 10449
$$2 follow-up statements
417
WWUS55 KABQ 112006
SVSABQ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
206 PM MDT SAT JUN 11 2011
NMC007-112030-
/O.CON.KABQ.SV.W.0024.000000T0000Z-110611T2030Z/
COLFAX-
206 PM MDT SAT JUN 11 2011
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL COLFAX
COUNTY UNTIL 230 PM MDT...
AT 200 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES EAST OF MAXWELL...
OR ABOUT 16 MILES NORTHEAST OF SPRINGER...MOVING EAST AT 15 MPH.
* LOCATIONS IMPACTED INCLUDE...
COUNTY ROAD A7...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM MDT
SATURDAY EVENING FOR NORTHEAST NEW MEXICO.
&&
LAT...LON 3673 10431 3644 10428 3649 10451 3656 10457
3666 10453
TIME...MOT...LOC 2006Z 264DEG 11KT 3656 10441
$$939
WWUS55 KABQ 112025
SVSABQ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
225 PM MDT SAT JUN 11 2011
NMC007-112035-
/O.EXP.KABQ.SV.W.0024.000000T0000Z-110611T2030Z/
COLFAX-
225 PM MDT SAT JUN 11 2011
...SEVERE THUNDERSTORM WARNING WILL EXPIRE AT 230 PM MDT FOR CENTRAL
COLFAX COUNTY...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT HEAVY RAINS...
SMALL HAIL AND GUSTY WINDS ARE STILL POSSIBLE FROM THIS THUNDERSTORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM MDT
SATURDAY EVENING FOR NORTHEAST NEW MEXICO.
LAT...LON 3673 10431 3644 10428 3649 10451 3656 10457
3666 10453
TIME...MOT...LOC 2025Z 264DEG 11KT 3657 10434
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 12:21 PM MDT, 1 hour 24 minutes earlier.
Area forecast discussion, Jun 11, 12:21 PM MDT, 1 hour 24 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1221 PM MDT SAT JUN 11 2011 ...SEVERE THUNDERSTORM WATCH 462 IN EFFECT UNTIL 7 PM MDT... .UPDATE... QUICK UPDATE TO ADD NEWLY ISSUED SEVERE THUNDERSTORM WATCH #462 FOR COLFAX AND UNION COUNTIES IN NORTHEAST NEW MEXICO. THE BULK OF THE SEVERE THREAT WILL LIKELY OCCUR OVER THE COLORADO PLAINS BUT THE TAIL END OF THE INSTABILITY AND SHEAR AXIS DOES EXTEND INTO THE NORTHEAST COUNTIES. A FEW OF THE STORMS WILL BE CAPABLE OF PRODUCING DAMAGING WINDS AND LARGE HAIL. AN ISOLATED TORNADO CANNOT BE RULED OUT. NEW ZONES AND PFM OUT SHORTLY. WCN ALREADY ISSUED. KW && .PREV DISCUSSION...301 AM MDT SAT JUN 11 2011... SMOKE PLUME CONCERNS CONTINUE TO BE THE FOCUS THIS FORECAST PACKAGE. AQA WILL LIKELY BE EXPANDED NORTH AND NORTHEAST TO ACCOUNT FOR THE EXPECTED PLUME TODAY AND SUNDAY. BACK DOOR FRONT HAS PUSH THROUGH THE EASTERN PLAINS AND WAS MOVING THROUGH THE GAPS OF THE CENTRAL MOUNTAIN CHAIN EARLY THIS MORNING. BOTH TAOS AND SANTA FE HAVE GUSTY SOUTHEAST WINDS AND DEWPOINTS HAVE JUMPED UP AS WELL. DESPITE A WEAK EAST OR SOUTHEAST WIND AT ABQ...THE DEWPOINT HAS NOT YET CLIMBED. A SERIES OF OUTFLOW BOUNDARIES FROM THE CONVECTION IN TEXAS HAS ALLOWED DEWPOINTS TO CONTINUE TO INCREASE ACROSS THE PLAINS. UPPER LEVEL GRADIENT WILL INCREASE TODAY AS NM IS SANDWICHED BETWEEN AND UPPER HIGH TO THE SOUTHEAST AND A TROUGH OVER CALIFORNIA. EXCELLENT MIXING WILL ALLOW FOR THIS MOMENTUM TO BE TRANSPORTED TO THE SURFACE. THUS...SOUTHWESTERLY FLOW SHOULD TAKE THE WALLOW FIRE SMOKE PLUME ON A PATH DIRECTED TOWARD ABQ AND SAF. SMOKE MAY BE DENSE AT TIMES LATE THIS AFTERNOON AND EVENING FROM RED HILL...TO QUEMADO...ACOMA PUEBLO AND ABQ. THE SOUTHWESTERLY WINDS WILL ALSO SCOUR OUT WHAT LOW LEVEL MOISTURE WE CURRENTLY HAVE BEHIND THE FRONT. THE EXCEPTION WILL BE ACROSS FAR NORTHEAST AND EASTERN NM WHERE A FEW...PERHAPS HIGH BASED...STORMS MAY DEVELOP. SMALL HAIL AND GUSTY WINDS WILL BE THE MAIN THREATS. BETTER CHANCE FOR SEVERE WEATHER REMAINS FURTHER NORTH WHERE HIGHER DEWPOINTS RESIDE AND LOW LEVEL SOUTHEASTERLY FLOW CAN INTERACT WITH OROGRAPHICS. BELIEVE THE DRIER SOUTHWESTERLY FLOW WILL MIX OUT MUCH OF THE MOISTURE ALONG THE HIGH TERRAIN IN NM...LIMITING THE POTENTIAL FOR STORM INITIATION. DRY AND BREEZY IS ON TAP FOR SUNDAY...AND ONCE AGAIN...THE SMOKE PLUME WILL BE DIRECTED TOWARD THE ABQ AND SAF METRO AREAS. MONDAY LOOKS TO BE JUST SLIGHTLY LESS BREEZY...BUT CONTINUED DRY. AS THE UPPER HIGH NUDGES WESTWARD SLIGHTLY...THE SMOKE PLUME MAY DRIFT MORE EASTWARD THAN WHAT IS EXPECTED OVER THE WEEKEND. THE AFOREMENTIONED TROUGH WILL WEAKEN AND SLIDE OVER THE HIGH AS IT CENTERS ITSELF OVER NORTHERN OLD MEXICO ON TUESDAY. THUS...FLOW WILL BECOME WESTERLY AND NOT AS STRONG. MODELS HAVE REINTRODUCED A BACK DOOR COLD FRONT FOR TUESDAY NIGHT AND WEDNESDAY. THIS WOULD ONCE AGAIN PUSH SOME LOW LEVEL MOISTURE INTO THE STATE...BUT PRECIPITATION CHANCES LOOK PATHETIC AT BEST WITH UPPER LEVEL RIDGING OVERHEAD. SOME INDICATION IT WILL BECOME BREEZIER AGAIN BY THURSDAY AND MORESO FRIDAY. DRY CONDITIONS WILL BE THE RULE LATE WEEK. 34 .AVIATION...VARIABLE AMOUNTS OF SMOKE WILL CONTINUE OVER WESTERN AND CENTRAL NEW MEXICO THROUGH THE WEEKEND. PLUME WILL BE MORE CONCENTRATED THIS AFTERNOON AND EVENING AS WINDS INCREASE OVER FRIDAY. MAIN SMOKE PLUME WILL MOVE FROM SW TO NE...STRETCHING TOWARD ALBUQUERQUE AFTER 0Z. VSBYS MAY BE REDUCED TO BETWEEN 2 AND 4 MILES BETWEEN ROUGHLY 6 PM AND 11 PM IN ACOMA PUEBLO...GRANTS...BELEN... LOS LUNAS AND ALBUQUERQUE. WITHIN THE DENSER PORTIONS OF THE SMOKE PLUME INCLUDING LUNA AND QUEMADO TERRAIN OBSCURATIONS WILL PERSIST WITH LOCAL VSBYS OF 2 MILES OR LESS IN FU. ELSEWHERE IFR CIGS AND VSBYS ACROSS THE NE QUARTER OF THE STATE IN LOW CLOUDS THROUGH 16Z THIS MORNING. ROUGHLY THE SAME AREA WILL HAVE OCCASIONAL MVFR CIGS AND VSBYS IN THUNDERSTORMS BETWEEN 18Z AND 03Z. A FEW STORMS MAY BE STRONG WITH SMALL HAIL AND WIND GUSTS NEAR 50 KTS. NEXT AVIATION DISCUSSION SCHEDULED FOR 21Z. CHJ .FIRE WEATHER... SIGNIFICANT INTRUSION OF LOW LEVEL MOISTURE OVER THE EASTERN HALF OF THE STATE WILL BEGIN TO SCOUR OUT TODAY AND BE PRETTY MUCH GONE ON SUNDAY AS SOUTHWEST WINDS INCREASE EACH DAY THIS WEEKEND. CRITICAL FIRE WEATHER CONDITIONS SUNDAY ACROSS PARTS OF THE EAST OTHERWISE NO OTHER WIDESPREAD CRITICAL CONDITIONS UNTIL LATE NEXT WEEK. GENERALLY EXCELLENT VENTILATION AND HIGH HAINES INDEX THROUGH THE FORECAST PERIOD. SMOKE WILL CONTINUE TO PLAGUE WEST AND CENTRAL AREAS OF THE STATE. VERY LOW DAYTIME MIN RH VALUES WILL CONTINUE ACROSS THE WEST TODAY AND RETURN TO CENTRAL AREAS THIS AFTERNOON. WHILE HIGHER DEWPOINT AIR HAS POURED INTO SANTA FE OVERNIGHT...ITS LOOKING LIKE THE LOW LEVEL MOISTURE WILL NOT GET INTO ALBUQUERQUE EARLY THIS MORNING. LINGERING MOISTURE IN THE EAST WILL HELP SET OFF ISOLATED SHOWERS AND THUNDERSTORMS THIS AFTERNOON INTO THE EVENING ACROSS THE NORTHEAST...BUT UNFORTUNATELY NO WIDESPREAD WETTING RAIN. STORMS TO BE MORE OF THE HIGH BASED VARIETY AND COULD BRING SOME DRY LIGHTNING STRIKES. WINDS WILL BE HIGHER AREA WIDE TODAY. ALONG WITH THE VERY LOW RH VALUES...AN HOUR OR TWO OF CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE THIS AFTERNOON OVER THE WEST CENTRAL HIGHLANDS. POOR RH RECOVERY TONIGHT ACROSS THE WEST AND CENTRAL ZONES. PRECIPITATION CHANCES DECREASE TO NEAR ZERO MOST AREAS SUNDAY AS SOUTHWEST WINDS SHOVE MOISTURE FARTHER TO THE EAST. IN ITS PLACE WILL BE STRONG WINDS AND LOW RH VALUES...RESULTING IN CRITICAL FIRE WEATHER CONDITIONS FOR PARTS OF THE EAST SUNDAY. FAVORED AREA WILL BE FROM CLINES CORNERS TO LAS VEGAS...ROY AND CLAYTON. THE WEST WILL CONTINUE BONE DRY WITH VERY LOW RH VALUES. POOR RH RECOVERY NEARLY ALL AREAS SUNDAY NIGHT EXCEPT OVER CURRY AND ROOSEVELT COUNTIES. THERE WILL BE LITTLE OR NO MOISTURE SEEPAGE FROM OLD MEXICO NEXT WEEK AS HIGH PRESSURE BUILDS INTO THE STATE FROM THE SOUTH. AN HOUR OR TWO OF CRITICAL FIRE WEATHER CONDITIONS IS POSSIBLE IN THE NORTHEAST MONDAY...OTHERWISE NO SIGNIFICANT FIRE WEATHER CONCERNS NEXT WEEK UNTIL FRIDAY. INCREASING SOUTHWEST FLOW WILL RETURN LATE NEXT WEEK ALONG WITH CONTINUED LOW RH VALUES. CHJ && .PRELIMINARY POINT TEMPS/POPS UPDATE... FARMINGTON...................... 49 88 50 87 / 0 0 0 0 DULCE........................... 36 82 36 80 / 0 0 0 0 CUBA............................ 43 86 42 83 / 0 0 0 0 GALLUP.......................... 38 85 41 84 / 0 0 0 0 EL MORRO........................ 37 82 37 79 / 0 0 0 0 GRANTS.......................... 41 87 42 85 / 0 0 0 0 QUEMADO......................... 42 84 44 85 / 0 0 0 0 GLENWOOD........................ 48 90 49 91 / 0 0 0 0 CHAMA........................... 35 76 36 74 / 0 0 0 0 LOS ALAMOS...................... 53 85 54 84 / 0 0 0 0 PECOS........................... 51 85 53 82 / 0 0 0 0 CERRO/QUESTA.................... 44 81 46 79 / 5 0 0 0 RED RIVER....................... 36 71 41 70 / 5 0 0 0 ANGEL FIRE...................... 36 76 39 75 / 5 0 0 0 TAOS............................ 41 84 42 83 / 0 0 0 0 MORA............................ 47 80 47 81 / 0 0 0 0 ESPANOLA........................ 49 92 49 91 / 0 0 0 0 SANTA FE........................ 52 87 53 86 / 0 0 0 0 SANTA FE AIRPORT................ 50 89 52 88 / 0 0 0 0 ALBUQUERQUE FOOTHILLS........... 59 93 60 91 / 0 0 0 0 ALBUQUERQUE HEIGHTS............. 61 92 62 91 / 0 0 0 0 ALBUQUERQUE VALLEY.............. 54 94 55 94 / 0 0 0 0 ALBUQUERQUE WEST MESA........... 55 93 56 93 / 0 0 0 0 LOS LUNAS....................... 52 96 54 95 / 0 0 0 0 RIO RANCHO...................... 52 93 55 93 / 0 0 0 0 SOCORRO......................... 57 96 57 96 / 0 0 0 0 SANDIA PARK/CEDAR CREST......... 56 91 52 90 / 0 0 0 0 TIJERAS......................... 55 93 53 91 / 0 0 0 0 MORIARTY/ESTANCIA............... 47 90 47 88 / 0 0 0 0 CLINES CORNERS.................. 54 87 55 84 / 0 0 0 0 GRAN QUIVIRA.................... 58 90 56 87 / 0 0 0 0 CARRIZOZO....................... 61 93 64 90 / 0 0 0 0 RUIDOSO......................... 59 83 58 80 / 0 0 0 0 CAPULIN......................... 52 88 56 87 / 20 0 0 0 RATON........................... 50 92 51 90 / 20 0 0 0 SPRINGER........................ 48 93 51 91 / 20 0 0 0 LAS VEGAS....................... 51 89 53 87 / 0 0 0 0 CLAYTON......................... 55 95 59 96 / 20 0 0 0 ROY............................. 54 92 57 91 / 20 0 0 0 CONCHAS......................... 61 100 63 98 / 5 0 0 0 SANTA ROSA...................... 60 97 60 95 / 0 0 0 0 TUCUMCARI....................... 59 101 62 100 / 5 0 5 5 CLOVIS.......................... 60 99 65 99 / 5 0 5 5 PORTALES........................ 61 100 65 101 / 5 0 5 5 FORT SUMNER..................... 61 99 66 100 / 5 0 0 0 ROSWELL......................... 63 103 65 103 / 0 0 0 0 PICACHO......................... 57 98 62 95 / 0 0 0 0 ELK............................. 57 90 60 88 / 0 0 0 0 && .ABQ WATCHES/WARNINGS/ADVISORIES... FIRE WEATHER WATCH FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING FOR THE FOLLOWING ZONES...NMZ107-108. RED FLAG WARNING FROM 1 PM TO 7 PM MDT SUNDAY FOR THE FOLLOWING ZONES...NMZ103-104. && 17
Hazardous weather outlook, Jun 11, 6:00 AM MDT, 7 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 600 AM MDT SAT JUN 11 2011 NMZ501>540-121200- ALBUQUERQUE METRO AREA-CENTRAL HIGHLANDS-CHAVES COUNTY PLAINS- CHUSKA MOUNTAINS-CURRY COUNTY-DE BACA COUNTY- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-EASTERN LINCOLN COUNTY- EASTERN SAN MIGUEL COUNTY-ESTANCIA VALLEY-FAR NORTHEAST HIGHLANDS- FAR NORTHWEST HIGHLANDS-GUADALUPE COUNTY-HARDING COUNTY- JEMEZ MOUNTAINS-LOWER CHAMA RIVER VALLEY-LOWER RIO GRANDE VALLEY- NORTHEAST HIGHLANDS- NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER- NORTHWEST HIGHLANDS-NORTHWEST PLATEAU-QUAY COUNTY- RATON RIDGE/JOHNSON MESA-ROOSEVELT COUNTY-SAN FRANCISCO RIVER VALLEY- SAN JUAN MOUNTAINS-SANDIA/MANZANO MOUNTAINS-SANTA FE METRO AREA- SOUTH CENTRAL HIGHLANDS-SOUTH CENTRAL MOUNTAINS- SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET-SOUTHWEST CHAVES COUNTY- SOUTHWEST MOUNTAINS-UNION COUNTY-UPPER RIO GRANDE VALLEY- UPPER TULAROSA VALLEY-WEST CENTRAL HIGHLANDS-WEST CENTRAL MOUNTAINS- WEST CENTRAL PLATEAU-WEST SLOPES SANGRE DE CRISTO MOUNTAINS- 600 AM MDT SAT JUN 11 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT A FEW STRONG STORMS ARE POSSIBLE THIS AFTERNOON AND EVENING ACROSS NORTHEAST NEW MEXICO. GUSTY WINDS AND SMALL HAIL WILL BE THE MAIN THREATS. ACROSS CENTRAL AND WESTERN NEW MEXICO...SMOKE FROM THE ARIZONA WILDFIRES WILL CONTINUE TO IMPACT PORTIONS OF WESTERN AND CENTRAL NEW MEXICO. THE SMOKE PLUME IS EXPECTED TO MOVE NORTHEAST TODAY...TOWARD THE ALBUQUERQUE AND SANTA FE METRO AREAS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SMOKE FROM THE ARIZONA WILDFIRES WILL CONTINUE TO IMPACT PORTIONS OF WESTERN AND CENTRAL NEW MEXICO THROUGH AT LEAST MONDAY. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING ACROSS NORTHEAST NEW MEXICO. 34
In the hours before
Special weather statement, Jun 11, 12:26 PM MDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1226 PM MDT SAT JUN 11 2011 NMZ515-528-111845- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-FAR NORTHEAST HIGHLANDS- 1226 PM MDT SAT JUN 11 2011 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL COLFAX COUNTY THROUGH 1245 PM MDT... AT 1218 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6 MILES EAST OF CIMARRON...OR ABOUT 15 MILES NORTHWEST OF SPRINGER...MOVING EAST AT 10 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. AREAS AFFECTED BY THIS STORM INCLUDE...MAINLY RURAL AREAS OF CENTRAL COLFAX COUNTY. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM MDT SATURDAY EVENING FOR NORTHEAST NEW MEXICO. && LAT...LON 3662 10467 3637 10467 3643 10494 3656 10495 TIME...MOT...LOC 1826Z 264DEG 10KT 3649 10478
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 6:11 AM MDT | Fire Weather Watch | ABQ | 24 hr | |
| Jun 11, 6:11 AM MDT | Red Flag Warning | ABQ | Harding, San Miguel, Union | 38 hr |
| Jun 11, 12:26 PM MDT | Special Weather Statement | ABQ | Colfax | 19 min |
| Jun 11, 1:15 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax | 30 min |
| Jun 11, 2:46 PM MDT | Special Weather Statement | ABQ | Colfax | 29 min |
| Jun 11, 3:00 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Union | 60 min |
| Jun 11, 3:50 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Union | 40 min |
| Jun 11, 4:27 PM MDT | Special Weather Statement | ABQ | Union | 33 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.